Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Kernels of $ L$-functions and shifted convolutions


Author: Nikolaos Diamantis
Journal: Proc. Amer. Math. Soc. 148 (2020), 5059-5070
MSC (2010): Primary 11F67, 11F68
DOI: https://doi.org/10.1090/proc/15182
Published electronically: September 17, 2020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F67, 11F68

Retrieve articles in all journals with MSC (2010): 11F67, 11F68


Additional Information

Nikolaos Diamantis
Affiliation: School of Mathematical Sciences, University of Nottingham, University Park, Nottingham NG7 2RD, United Kingdom
Email: nikolaos.diamantis@nottingham.ac.uk

DOI: https://doi.org/10.1090/proc/15182
Received by editor(s): September 2, 2019
Received by editor(s) in revised form: February 9, 2020
Published electronically: September 17, 2020
Communicated by: Benjamin Brubaker
Article copyright: © Copyright 2020 American Mathematical Society